# SDR UIEA2025121301343

- Difficulty date: December 13, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747409
- Aircraft serial: 24310
- Aircraft time: 92,007 hours, 17,241 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Structure
- Condition: No Discrepancy
- Location: Nr 1 Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

NR 1 ENG STRUCK GSE ON TOW IN.  MX IN WORK WHILE IN AOGD FOR NR 1 ENG COWL DAMAGE.  CONDITIONAL INSPECTIONS C/W PER AMM 05-51-06-212 REV 115, NO DEFECTS NOTED. R & R ENG 1 LH FAN COWL ASSY PER AMM 71-11-04-014 REV 115 & IPC 71-11-04-01 FIG 1 ITEM 60 REV 33. LEAK & HEAT TEST PASSED, NO FAULTS NOTED.
